RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. RAN. Ser. Mat., 1995 Volume 59, Issue 3, Pages 159–178 (Mi im25)

This article is cited in 5 papers

Real quadrics of codimension 3 in $\mathbb C^6$ and their non-linear automorphisms

N. F. Palinchak


Abstract: In this paper, non-degenerate $(3,3)$-quadrics are considered. A list of quadrics with non-linear automorphisms is obtained up to equivalence. All nullquadrics of codimension 3 in $\mathbb C^6$ are determined. We give an example of a quadric with a non-linear automorphism not representable as a Poincare automorphism.

MSC: 32C05, 14P05, 32G99

Received: 14.03.1994


 English version:
Izvestiya: Mathematics, 1995, 59:3, 597–617

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025